On the uniqueness of meromorphic function and its shift sharing values with truncated multiplicities
Bull. Korean Math. Soc. 2019 Vol. 56, No. 3, 789-799
https://doi.org/10.4134/BKMS.b180595
Published online May 31, 2019
Hai Nam Nguyen, Vangty Noulorvang, Duc Thoan Pham
National University of Civil Engineering; National University of Education; National University of Civil Engineering
Abstract : In this paper, we deal with unicity of a nonconstant zero-order meromorphic function $f(z)$ and its shift $f(qz)$ when they share four distinct values $IM$ or share three distinct values with multiplicities truncated to level 4 in the extended complex plane, where $q\in\mathbb C\setminus\{0\}$. We also give an uniqueness result for $f(z)$ sharing sets with its shift.
Keywords : meromorphic functions, shifts sharing values, uniqueness theo\-rems
MSC numbers : Primary 32H30, 32A22; Secondary 30D35
Full-Text :

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd